# SDR MASA200601780

- Difficulty date: July 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 4,236 hours, 3,063 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5016 CLT - FLAPS FAULT STATUS IN FLIGHT AFTER GEAR RETRACTION.  MX CLEARED SFECU INHIBITS.  NO FURTHER DEFECTS NOTED.
